Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 85, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 5:05 AM CDT for Jasper County, Jones County, Mississippi. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 5:05 AM CDT (10:05 UTC)
- Expired
- Apr 6, 2025, 5:49 AM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:05 AM CDT | TSTM WND DMG | Hebron, MS | Couple uprooted trees. |
| Apr 6, 5:13 AM CDT | TORNADO | 2 S Soso, MS | This brief EF-0 tornado touched down near Highway 29 south of Taw Jeffcoat road where it downed trees and limbs moving northeast. The tornado continued northeast doing generally light damage to a few trees and vegetation. The most substantial impacts were felt |
| Apr 6, 5:45 AM CDT | TSTM WND DMG | 1 Ne Laurel, MS | A tree was blown down onto a home. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 10:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.1
The text
As transmitted.
014
WFUS54 KJAN 061005
TORJAN
MSC061-067-061100-
/O.NEW.KJAN.TO.W.0085.250406T1005Z-250406T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
505 AM CDT Sun Apr 6 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Jasper County in east central Mississippi...
Northern Jones County in southeastern Mississippi...
* Until 600 AM CDT.
* At 505 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hebron, or 10 miles northwest of Ellisville,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Soso and Laurel around 510 AM CDT.
Moss around 515 AM CDT.
Sandersville around 525 AM CDT.
Heidelberg around 535 AM CDT.
Stafford Springs around 540 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3182 8893 3182 8894 3175 8894 3162 8940
3176 8940 3196 8895 3192 8891 3183 8891
TIME...MOT...LOC 1005Z 241DEG 33KT 3168 8936
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF4 follow-up statements
332
WWUS54 KJAN 061016
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
516 AM CDT Sun Apr 6 2025
MSC061-067-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-Jones MS-
516 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER AND NORTHEASTERN JONES COUNTIES...
At 515 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Soso, or near Laurel, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Moss and Laurel around 520 AM CDT.
Sandersville around 525 AM CDT.
Heidelberg around 535 AM CDT.
Stafford Springs around 540 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3182 8893 3182 8894 3175 8894 3166 8925
3180 8932 3196 8895 3192 8891 3183 8891
TIME...MOT...LOC 1015Z 247DEG 31KT 3172 8925
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF698
WWUS54 KJAN 061025
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
525 AM CDT Sun Apr 6 2025
MSC061-067-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-Jones MS-
525 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER AND NORTHEASTERN JONES COUNTIES...
At 525 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Moss, or near Laurel, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Moss, Sandersville, and Laurel around 530 AM CDT.
Heidelberg around 535 AM CDT.
Stafford Springs around 540 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3182 8893 3182 8894 3175 8894 3174 8898
3173 8920 3182 8924 3184 8922 3196 8895
3192 8891 3183 8891
TIME...MOT...LOC 1025Z 232DEG 30KT 3177 8918
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF161
WWUS54 KJAN 061035
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
535 AM CDT Sun Apr 6 2025
MSC067-061045-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jones MS-
535 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR NORTHEASTERN JONES COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for southeastern
and east central Mississippi.
&&
LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
3192 8891 3183 8891
TIME...MOT...LOC 1035Z 226DEG 28KT 3183 8912
$$
MSC061-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-
535 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER COUNTY...
At 535 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Moss, or 10 miles north of Laurel, moving northeast
at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Heidelberg around 540 AM CDT.
Stafford Springs around 545 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
3192 8891 3183 8891
TIME...MOT...LOC 1035Z 226DEG 28KT 3183 8912
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF956
WWUS54 KJAN 061049
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
549 AM CDT Sun Apr 6 2025
MSC061-061059-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-
549 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN JASPER COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for southeastern
and east central Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
&&
LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
3192 8891 3183 8891
TIME...MOT...LOC 1046Z 241DEG 33KT 3189 8898
$$
DLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 6, 3:44 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025
...New DISCUSSION...
.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025
Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.
While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight. As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass. Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.
With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning. Both high and low
temperatures will steadily begin moderating up from there through
late week. Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area. Then pleasant and quiet conditions to start the
weekend. /19/
&&
.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025
A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 68 46 60 42 / 80 20 10 0
Meridian 75 48 61 41 / 100 30 20 0
Vicksburg 63 46 59 42 / 50 10 10 0
Hattiesburg 78 51 64 42 / 90 50 30 0
Natchez 63 47 59 42 / 50 10 10 0
Greenville 57 44 59 43 / 30 0 0 0
Greenwood 63 45 61 42 / 40 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
034>036-040>042-047.
LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
023-025.
AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.
&&
19/NFIn the hours before
Local storm report, Apr 6, 2:07 AM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
207 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM Tstm Wnd Dmg 1 SSE Clinton 32.33N 90.33W
04/06/2025 Hinds MS Emergency Mngr
Emergency management reported a tree on a
vehicle with entrapment and injuries on the
Natchez Trace south of I-20 in Clinton.
&&
CRLocal storm report, Apr 6, 2:34 AM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
234 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Flood Starkville 33.45N 88.82W
04/06/2025 Oktibbeha MS Public
Yard was flooded, and water was across both
lanes of MS Highway 12.
&&
NFLocal storm report, Apr 6, 3:12 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
312 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM Tstm Wnd Dmg 2 NW Lawrence 32.34N 89.25W
04/06/2025 Newton MS Storm Chaser
Small trees and tree limbs broken on
Interstate 20. Possible tornado damage.
&&
NFLocal storm report, Apr 6, 3:44 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM Tstm Wnd Gst 3 N Cleveland 32.80N 88.83W
04/06/2025 M62 MPH Kemper MS ASOS
Observed at the Joe Williams NOLF.
&&
DLLocal storm report, Apr 6, 4:27 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
427 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM Flash Flood 1 SW Columbus 33.50N 88.41W
04/06/2025 Lowndes MS Emergency Mngr
A house was flooded on 17th St N. Flooding
also occurring at 21st St and Main St.
&&
DLLocal storm report, Apr 6, 4:31 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
431 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM Tstm Wnd Dmg 4 NNE Columbus 33.55N 88.38W
04/06/2025 Lowndes MS Emergency Mngr
One tree downed on Jess Lyons Rd at Military
Rd.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:10 PM CDT | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 5 hr |
| Apr 5, 7:17 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Apr 5, 8:21 PM CDT | River Flood Warning | JAN | Clay | 61 hr |
| Apr 5, 8:35 PM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 5, 8:41 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 64 min |
| Apr 5, 9:19 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
| Apr 5, 9:50 PM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 5, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 74 min |
| Apr 5, 10:38 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery | 37 min |
| Apr 5, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 76 min |
| Apr 5, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 76 min |
| Apr 5, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Apr 5, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 53 min |
| Apr 5, 11:40 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 4 hr |
| Apr 5, 11:50 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 4 hr |
| Apr 6, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Apr 6, 12:29 AM CDT | Special Weather Statement | JAN | Copiah, Franklin, Lincoln | 61 min |
| Apr 6, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 66 min |
| Apr 6, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Apr 6, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake | 47 min |
| Apr 6, 1:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 63 min |
| Apr 6, 1:23 AM CDT | Tornado Warning | JAN | Lowndes | 22 min |
| Apr 6, 1:39 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Winston | 66 min |
| Apr 6, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 65 min |
| Apr 6, 1:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Apr 6, 1:48 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Neshoba, Rankin, Scott | 4 hr |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 6, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 61 min |
| Apr 6, 2:18 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Apr 6, 2:37 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 4 hr |
| Apr 6, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 45 min |
| Apr 6, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 63 min |
| Apr 6, 2:51 AM CDT | Tornado Warning | JAN | Simpson | 30 min |
| Apr 6, 2:59 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 61 min |
| Apr 6, 3:37 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 53 min |
| Apr 6, 3:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Rankin, Simpson, Smith | 65 min |
| Apr 6, 3:53 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 67 min |
| Apr 6, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 6, 4:16 AM CDT | Tornado Warning | JAN | Jones | 18 min |
| Apr 6, 4:32 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Newton, Scott, Smith | 58 min |
| Apr 6, 4:38 AM CDT | Tornado Warning | JAN | Jasper, Jones, Smith | 51 min |
| Apr 6, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 25 min |
| Apr 6, 5:20 AM CDT | River Flood Warning | JAN | Hinds, Warren | 3 days |
| Apr 6, 5:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 63 min |
| Apr 6, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 67 min |
| Apr 6, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 6, 5:53 AM CDT | Tornado Warning | JAN | Forrest, Jones | 40 min |
| Apr 6, 6:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| Apr 6, 6:43 AM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Lowndes | 4 days |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 6, 12:04 PM CDT | Areal Flood Warning | JAN | Lowndes | 3 days |
| Apr 6, 12:14 PM CDT | River Flood Warning | JAN | Leflore | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.